Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pain in lower stomach,upper chest and legs gets heavy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help you?
User :   im currently working away so cannot get to my gp
User :   i had some concerns ....
Doctor :   ok please proceed
Doctor :   we can help you
User :   i get like tremors where my head / neck feels like its pulsing , sometimes i get pains around my lower stomach and upper chest , when i walk / exercise mt lower legs get heavy and i also get a tingling / itchy prickly heat sensation
User :   hopefully this wont take longer than 5 misn since i cannot pay for this service just looking for a quick fix / answer
Doctor :   ok since when are you having this problem?
User :   past few months , maybe longer
Doctor :   Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   23 , male , Halifax , england , 3d Artist ,Single , 6 Ft 3 , 15 Stone
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   Dont smoke , drink ocassionally one night say every 4-6 weeks
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma/use medicines for any illness.
User :   not that im aware of and no
Doctor :   ok
Doctor :   judging by the history you have given most probably you need a physical examination so please consult your physician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor